Tennessee, 2015Winter Weather in Tennessee, February 12, 2015
February 12, 2015 · NWS OHX · 2 events in 2 counties and zones
Light snow fell across northeastern parts of the Mid State during the morning hours on February 12. 5 inches of snow, up to 1 inch of snow was reported on the northern Cumberland Plateau.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Light snow fell across northeastern parts of the Mid State during the morning hours on February 12. Although most areas saw less than 0.5 inches of snow, up to 1 inch of snow was reported on the northern Cumberland Plateau.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 12, 6:18 AM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Feb 12, 6:18 AM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
618 AM CST THU FEB 12 2015
.UPDATE...FOR 12Z AVIATION FORECAST
&&
.AVIATION...
MVFR COLD ADVECTION STRATOCU DECK WILL CONTINUE THROUGH ABOUT 18Z
TODAY AT CLARKSVILLE AND NASHVILLE AND UNTIL 00Z THIS EVENING AT
CROSSVILLE AS UPPER TROUGH WITH EMBEDDED VORTICITY LOBE SWINGS
DOWN ACROSS THE AREA. SURFACE PRESSURE GRADIENT IS RATHER TIGHT
WITH 26 MBAR DIFFERENTIAL FROM WEST TO EAST ACROSS TENNESSEE SO
LOOK FOR SOME GUSTY NORTHWEST WINDS THROUGHOUT THE DAY.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
BOYD
01
Hazardous weather outlook, Feb 12, 5:07 AM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CST THU FEB 12 2015
TNZ005>011-023>034-056>066-075-077>080-093>095-131115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
507 AM CST THU FEB 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS POTENTIAL FOR A WINTRY MIX OF PRECIPITATION FROM MONDAY
THROUGH WEDNESDAY ACROSS MIDDLE TENNESSEE...ALTHOUGH MAJOR
UNCERTAINTY AND LOW CONFIDENCE EXISTS ON WHAT TYPES OF WINTER
WEATHER COULD OCCUR. AT THIS TIME...SNOW...SLEET...OR FREEZING
RAIN APPEAR POSSIBLE ON MONDAY...WITH PRECIPITATION CHANGING TO
RAIN MONDAY NIGHT INTO TUESDAY BEFORE CHANGING BACK TO SNOW
TUESDAY NIGHT INTO WEDNESDAY. TOO MUCH UNCERTAINTY EXISTS THIS
FAR IN ADVANCE ON POTENTIAL AMOUNTS AND IMPACTS FROM ANY WINTER
WEATHER.
SHAMBURGER
Winter Weather, Fentress
- When
- February 12, 8:00 AM CST to 12:00 PM CST
- Where
- Fentress forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
Over one half inch of snow was reported across Fentress County. Emergency management measured 0.6 inches of snow 3.1 miles southeast of Jamestown, and a trained spotter estimated 0.5 inches of snow in Jamestown.
Winter Weather, Putnam
- When
- February 12, 8:00 AM CST to 12:00 PM CST
- Where
- Putnam forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.141, -85.495 (the zone’s center; the record gives no point)
Over one half inch of snow was reported in eastern Putnam County. A COOP observer in Monterey measured 0.7 inches of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lake-Effect Snow in New York, February 12, 2015$25,000 · 1 event
- Winter Weather and Cold in West Virginia, February 12 to 13, 20156 events
- Strong Wind in Maryland, February 12 to 13, 2015$5,000 · 5 events
- Extreme Cold in Pennsylvania, February 12 to 13, 20155 events
- Strong Wind in New Jersey, February 12 to 13, 2015$10,000 · 5 events
- Strong Wind in Delaware, February 12 to 13, 2015$5,000 · 4 events
- Lake-Effect Snow and Winter Weather in Indiana, February 12, 20152 events
- Heavy Snow in Texas, February 12, 20151 event
- Winter Weather in Michigan, February 12, 20151 event
- Winter Weather in West Virginia, February 12, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 556125, 556126.